RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2010, Volume 13, Number 3, Pages 86–100 (Mi sjim627)  

On a linear pursuit-evasion problem with delay

N. Mamadaliev

Uzbekistan National University, Tashkent, UZBEKISTAN

Abstract: We obtain sufficient conditions for the solvability of pursuit-evasion problems under geometric and integral constraints on the pursuer and evader controls respectively. The results develop and generalize a series of known sufficient conditions of pursuit-evasion theory. Our sufficient conditions differ from the previous results for equations with delay.

Keywords: pursuit-evasion theory, pursuit-evasion problem, equations with delay.

Full text: PDF file (265 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.97
Received: 07.07.2009
Revised: 12.02.2010

Citation: N. Mamadaliev, “On a linear pursuit-evasion problem with delay”, Sib. Zh. Ind. Mat., 13:3 (2010), 86–100

Citation in format AMSBIB
\Bibitem{Mam10}
\by N.~Mamadaliev
\paper On a~linear pursuit-evasion problem with delay
\jour Sib. Zh. Ind. Mat.
\yr 2010
\vol 13
\issue 3
\pages 86--100
\mathnet{http://mi.mathnet.ru/sjim627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841200}


Linking options:
  • http://mi.mathnet.ru/eng/sjim627
  • http://mi.mathnet.ru/eng/sjim/v13/i3/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:171
    Full text:68
    References:36
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020